Publications for Ingegerd Skoglund
Co-author map based on ISI articles 2007-

Journal Articles

Tommy Elfving and Ingegerd Skoglund
  A direct method for a regularized least-squares problem
  NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2009, 16(8), 649-675.

Tommy Elfving and Ingegerd Skoglund
  A block-preconditioner for a special regularized least-squares problem
  Linear Algebra with Applications, 2007, 14(6), 469-484.
 Web of Science® Times Cited: 1

Licentiate Theses

Ingegerd Skoglund
  Algorithms for a Partially Regularized Least Squares Problem
  2007.


  Fulltext PDF

Reports

Tommy Elfving and Ingegerd Skoglund
  A direct method for a special regularized least squares problem
  LiTH-MAT-R, 8, 2007.